# SDR SWIA201437813

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 27,211 hours, 16,138 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN FLIGHT DECK AND FIRST CLASS.  NO SMOKE REPORTED.  NO EMERGENCY LANDING DECLARED.  REPLACED LIGHT BALLAST.
